Fourier series for Meijer’s G-functions
Compositio Mathematica, Tome 17 (1965-1966), p. 149-151
@article{CM_1965-1966__17__149_0,
     author = {Kesarwani, Roop Narain},
     title = {Fourier series for Meijer's $G$-functions},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {149-151},
     zbl = {0145.29603},
     mrnumber = {201687},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1965-1966__17__149_0}
}
Kesarwani, Roop Narain. Fourier series for Meijer’s $G$-functions. Compositio Mathematica, Tome 17 (1965-1966) pp. 149-151. http://www.numdam.org/item/CM_1965-1966__17__149_0/

Bateman Manuscript Project [1] Higher Transcendental Functions, vol. 1, McGraw Hill (1953). | Zbl 0051.30303

Mcrobert, T. M. [2] Math. Z. 73, 79-82 (1961). | Zbl 0091.06304

Mcrobert, T.M. [3] Math. Z. 71, 143-145 (1959). | MR 107030 | Zbl 0085.29101